Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

At this 149/101 BP should I go to the hospital ?

At this 149/101 blood pressure should I go to the hospital? My blood pressure usually runs a little high, but Fri. night I felt lightheaded and sick at my stomach, Sat. a.m. I went to a CVS and checked my BP, it was 149/101 and pulse was 100. Should I have gone to the hospital? If it happens again, should I ? I have no health insurance.
Asked On : Mon, 23 May 2011
Answers:  1 Views:  1952
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
A BP of 149/101 is surely high and you should get monitored and take regular medicines for it.If you are not on any medicines please consult a doctor and get it prescribed.High BP can cause severe complications and since you do not have insurance you should keep it controlled with medicines which is easily possible.So for a healthy life please take regular medicines to controll BP and you should be fine.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor